# SDR SWAA2021071319484

- Difficulty date: February 24, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON L/W I/B AFT FLAP LOWER SURFACE / DELAMINATION OF FIBERGLASS OVERLAY PLIES IN 3EA. AREAS ON L/W I/B AFT FLAP LOWER SURFACE WERE REMOVED AND REAPPLIED PER SRM 51-70-04-2R-0.
